Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    my name is stacey
    avatar
    An_198060 posted:
    on nov 16,2010 i gave birth to a handsome baby boy. he was born with transposition of the great arteries, meaning his heart grew backwords. i didnt know this while i was pregnant so it was a shock. he had to have open heart surgery.. but there were many complications during the process. he lived until christmas eve and he was taken from me. im having a hard time getting through! god bless Jeremy Aaron Bettsack 11/16/2010- 12/24/2010
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Oh dear, Stacey, I am so sorry about Jeremy and the pain you are now in. (((hugs))) Be ever so gentle with yourself and lean on those who love you and loved Jeremy.

    Hopefully others here who have lost little ones will look in soon and share their support.

    This is going to be a rocky road but you will get through it, one day at a time.

    Remember to breathe.


    Spotlight: Member Stories

    the year 2009 was an extremely bad year for me and my son. my brother passed away suddenly in march, followed by my other brother in october and then ...More

    Helpful Tips

    How to increase Font Size
    Hold down the Ctrl key and the plus sign key at the same time. Do this as many times as you need until you get to a font size that works ... More
    Was this Helpful?
    13 of 27 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.